Tag Archives: Acetaminophen

Robitussin Adult (8 fl. oz. Bottle) Maximum Strength Severe Cough + Sore Throat Relief Medicine, Cough Suppressant, Acetaminophen

Robitussin Adult (8 fl. oz. Bottle) Maximum Strength Severe Cough + Sore Throat Relief Medicine, Cough Suppressant, Acetaminophen Works to relieve even the worst cough and sore throat Maximum strength formula to relieve symptoms occurring with a cold or flu Strong cooling liquid for powerful sore throat relief Non-Drowsy Pain Reliever and Fever Reducing cough… Read More »

Extra Strength Percogesic enhanced pain relief -Acetaminophen 500 mg, Diphenhydramine 12.5 mg – Fast Acting Coated Caplets, 60 Count. Aspirin Free. Pain Reliever, Fever Reducer, Antihistamine

Percogesic provides enhanced pain relief with pharmacist recommended ingredients. Percogesic is available in Original, Extra Strength and Backache Relief. Try percogesic for the temporary relief of all of your common aches and pains. Active Ingredients: Acetaminophen 500mg, Diphendyramine HCLl12.5MG Pharmacist recommended Fast Acting Easy-to-swallow coated tablets Take 2 caplets every 6 hours while symptoms persist;… Read More »

GoodSense Acetaminophen Extra Strength, Pain Reliever/Fever Reducer Caplets, 500 mg, 500 Count

Good Sense Acetaminophen Caplets 500mg. For Adults; temporarily relieves minor aches and pains due to the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever. Compare to the active ingredient in Extra Strength Tylenol Caplets. Pain Reliever/Fever Reducer Temporarily relieves minor aches and pains due to… Read More »

Original Percogesic enhanced pain relief -Acetaminophen 325 mg, Diphenhydramine 12.5 mg – Fast Acting Coated Caplets, 90 Count. Aspirin Free. Pain Reliever, Fever Reducer, Antihistamine (pack of 2)

Percogesic provides enhanced pain relief with pharmacist recommended ingredients. Percogesic is available in Original, Extra Strength and Backache Relief. Try percogesic for the temporary relief of all of your common aches and pains. Active Ingredients: Acetaminophen 325 mg, Diphendyramine HCLl12.5MG Pharmacist recommended Fast Acting Easy-to-swallow coated tablets Take 2 caplets every 6 hours while symptoms… Read More »

Kirkland Signature Extra Strength Acetaminophen 500MG Caplets, 500-Count Bottle

Kirkland Signature Acetaminophen 500 mg contains no aspirin and is unlikely to cause the gastric irritation often associated with aspirin or ibuprofen. May be used by most persons with peptic ulcer For the temporary relief of minor aches and pains For the minor pain of arthritis For the pain of menstrual cramps and for the… Read More »